# SDR P5CA0000331

- Difficulty date: October 13, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 61,450 hours, 16,030 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABNORMALITY FOUND ON RT WING I/B FOREFLAP O/B SEQ CARRIAGE ATTACHMENT FITTING BEARING FOUND MIGRATED.  NEW FITTING P/N 65B39025-34 INSTALLED PER MM 27-51-02.
